Asymptotic analysis of cracks in the adhesive layer of an orthotropic sandwich structure

Title
Asymptotic analysis of cracks in the adhesive layer of an orthotropic sandwich structure
Authors
범현규
Keywords
Crack Sandwich structure Orthotropic material Stress intensity factor
Issue Date
2013
Publisher
EUROPEAN JOURNAL OF MECHANICS A-SOLIDS
Series/Report no.
EUROPEAN JOURNAL OF MECHANICS A-SOLIDS; vol.37 startpage 45 endpage 56
Abstract
We analyze the asymptotic problems of an interface crack in an orthotropic sandwich structure and a semi-infinite subinterface crack in an orthotropic bimaterial. Stress intensity factors for the asymptotic problems are obtained from the path independence of the J integral; these involve only each undetermined dimensionless function. The dimensionless functions are shown to depend on three bimaterial parameters and two orthotropy parameters. By employing an orthotropy rescaling technique, the explicit dependence of one orthotropy parameter on the dimensionless functions is obtained. The effects of the other four material parameters on the dimensionless functions are numerically determined. The asymptotic problem of a crack in an adhesive layer of a sandwich structure is also considered. The stress intensity factors for the crack in an adhesive crack are obtained, with only one dimensionless function undetermined. An approximate formula for the dimensionless function is obtained in terms of the solutions of dimensionless functions for both the interface crack and the subinterface crack.
URI
http://dspace.inha.ac.kr/handle/10505/31503
ISSN
0997-7538
Appears in Collections:
College of Engineering(공과대학) > Mechanical Engineering(기계공학) > Journal Papers, Reports(기계공학 논문, 보고서)
Files in This Item:
33122.pdfDownload

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse